TachycardiaI am taking psychiatric medicines. The side effect has resulted in tachychardia. My pulse rate runs at 116. Pl suggest homeopathic remedy.
Irshad1 on 2022-05-15
NUX VOM 200
15 drops in a cup containing an ounce of water, sip one third of it, 15 minutes later sip the next third of it, and 15 minutes later take the last third of it.HALF AN HR BEFORE DINNER. FOR THREE DAYS
♡ anuj srivastava last year
IF yes, then you must change the psych med or reduce the dose after talking to your DR.
Homeo meds are Not going to fix the side effects of drugs you are taking.
The homeo meds would have to be taken every day and then you would have side effects from overdosing homeo meds.
♡ simone717 last year
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.